5 Comments

  1. diogenes0003@aol.com' Don Carroll
    Jan 14, 2012 @ 15:11:18

    Excellent report on lithium – orotate. I have just recently
    began taking the “orotate”. I did feel a very slight feeling
    in my head for a short time during the day. But not now. I now don’t notice it at all.

    I’m quite happy so far and grateful for this research.

    Is Honesty and sincerity beginning to make a comeback!

  2. caitlindhage@mailc.net' mujeres solteras
    May 02, 2014 @ 16:10:08

    Appreciate the recommendation. Will try it out.

  3. senn590@hotmail.com' Dave
    Jul 27, 2014 @ 13:35:40

    Except the premise (“possibility”) that lithium orotate has higher bioavailability appears not to be true: Lithium orotate, carbonate and chloride: pharmacokinetics, polyuria in rats.Br J Pharmacol. 1976 Apr;56(4):399-402. No differences in the uptake, distribution and excretion of the lithium ion were observed between lithium orotate, lithium carbonate and lithium chloride after single intraperitoneal, subcutaneous or intragastric injections (0.5-1.0 mEq lithium/kg) or after administration of the lithium salts for 20 days in the food.

    There is evidence that low-dose lithium can be beneficial irrespective of which salt, but low-dose lithium orotate is not remotely equivalent to high-dose lithium carbonate. Sales of lithium carbonate and chloride are banned, that’s why orotate and aspartate are sold as supplements.

  4. drmichellekmiec@gmail.com' Dr. Michelle Kmiec
    Jul 28, 2014 @ 10:35:32

    Hi Dave!Thanks for your comment! However, I always like to look who is doing the research. In this case, Pharmacol isn’t exactly an unbiased party. With that said, all research is very useful in finding the truth. Ed Sharpe wrote an article for Global Healing Center that is quite good. I like that the article is supported by research, and that the research list is more extensive than one [potential study result. Here’s the link: http://www.globalhealingcenter.com/calcium-orotate/orotates-mineral-transporters

  5. maddypaints@gmail.com' Madeline Winter
    Oct 27, 2014 @ 20:16:04

    Hi, I am a 65 year-old female who has been detoxing from antidepressants and benzodiazepines for over a year. My brain was fried after 20 years of pharmaceuticals. I recently developed symptoms of no-Pilate disorder with severe rapid cycling and suicidal thoughts. I found out about lithium orotate about 1 month ago. It has been helping. I have been trying to find the right dose. I will try the 30 mg per day. I was a mental health counselor, and I know that the meds caused my awful decline. I thank you for your work.

Leave a Reply

Powered by sweet Captcha

Back to Top